The bandwidth of planar distributive lattices
Part of the Lecture Notes in Computer Science book series (LNCS, volume 246)
The ordered bandwidth problem for finite tight suborders P of IN2 with (0,0)∃P and hence, in particular, for planar distributive lattices is considered. The following sharp bounds in terms of the width are derived for such orders:
$$w\left( P \right) \leqslant bw\left( P \right) \leqslant w\left( P \right) + 1$$
KeywordsMaximal Element Hasse Diagram Irreducible Element Neighboring Pair Program Part
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- J. Chvátalová : Optimal labelling of a product of two paths. Discr. Math. 11 (1975), 249–253.Google Scholar
- A. Frank : personal communication.Google Scholar
- M.R. Garey, R.L. Graham, D.S. Johnson, and D.E. Knuth : Complexity results for bandwidth minimization. SIAM Journ. Appl. Math. 34 (1978), 477–495.Google Scholar
- L. Harper : Optimal numberings and the isoperimetric problem on graphs. Journ. Comb. Th. 1 (1966), 385–393.Google Scholar
- H.S. Moghadam : Compression operators and a solution of the bandwidth problem of the product on n paths. Doctoral Dissertation, University of California at Riverside.Google Scholar
© Springer-Verlag Berlin Heidelberg 1987